# SDR SWAA001181

- Difficulty date: June 29, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 57,393 hours, 61,497 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 6546850
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERTICAL STAB ATTACH FITTING LT FWD LUG, AND LT / RT AFT LUGS CORRODED.          REPAIRED FITTING PER ER NR 00-657.
